MathSciNet Relay Station
MathSciNet bibliographic data
MR1994768 31C25 (31B05 35B05 35B45)
Koskela, Pekka; Rajala, Kai; Shanmugalingam, Nageswari Lipschitz continuity of Cheeger-harmonic functions in metric measure spaces. J. Funct. Anal. 202 (2003), no. 1, 147–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement